# SDR AALA202204126728

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A300*
- Aircraft serial: 7336
- Aircraft time: 16,546 hours, 6,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM24978
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILED OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  PER AMM 52-11-14.
